Perfect powers in $q$-binomial coefficients

Volume 151 / 2012

Florian Luca Acta Arithmetica 151 (2012), 279-292 MSC: Primary 11D61; Secondary 11B65. DOI: 10.4064/aa151-3-4

Authors

  • Florian LucaInstituto de Matemáticas
    Universidad Nacional Autónoma de México
    C.P. 58180
    Morelia, Michoacán, México
    and
    The John Knopfmacher Centre
    for Applicable Analysis and Number Theory
    University of the Witwatersrand
    P.O. Box 2050
    Johannesburg, South Africa
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image